MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TP2; BIURET (COLORIMETRIC), TOTAL PROTEIN

ROCHE DIAGNOSTICS TP2; BIURET (COLORIMETRIC), TOTAL PROTEIN
Catalog Number 04657586190
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas c111 analyzer serial number was (b)(6).The investigation is ongoing.
 
Event or Problem Description
We received an allegation about discrepant results for 2 patients' samples tested with total protein 400t (tp2) assay on a cobas c111 analyzer.Sample 1 (patient 1): initial result: 5.9 mg/dl.Repeat result: 7.2 mg/dl (tested with a new reagent vial).The unit of measurement of mg/dl was requested to be verified but a clarification was not received yet.Sample 2 (patient 2): initial result: 6.0.Repeat result: 7.1 (tested with a new reagent vial).The unit of measurement was not provided.The physician questioned the initial results as they did not match the patient's clinical picture and requested the samples to be repeated.
 
Additional Manufacturer Narrative
No questionable results were reported outside the laboratory.The data was requested for investigation but it was not provided despite several reminders.The investigation did not identify a product problem.

Brand Name
TP2
Common Device Name
BIURET (COLORIMETRIC), TOTAL PROTEIN
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key20157505
Report Number1823260-2024-02579
Device Sequence Number8232514
Product Code CEK
UDI-Device Identifier04015630922833
UDI-Public04015630922833
Combination Product (Y/N)Y
Initial Reporter CountryJO
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Catalogue Number04657586190
Device Lot Number770129
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/12/2024
Supplement Date Received by Manufacturer09/29/2024
Initial Report FDA Received Date09/06/2024
Supplement Report FDA Received Date10/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown